# SDR UALA2011103105900

- Difficulty date: October 30, 2011
- Submitted: November 4, 2011
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 75,556 hours, 21,846 cycles
- Engine: Pwa PW2037
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Actuator
- Part number: S343T00366
- Part serial: 68637
- Condition: No Test
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CROSSFEED VALVE WILL NOT TEST OPEN.  CLEANED AND SECURED CONNECTOR AND GROUND CHECK NORMAL.  CREW REPORT: AFT FUEL XFEED INOP REPEAT WRITEUP.  VALVE SECURED IN CLOSED POSITION. -INF- :REPLACED RELAY K10714, NO HELP.  XFEED ACTUATOR HAS STRIPPED SCREW.  COULDN'T REMOVE.  NEEDS ACTUATOR.  REPLACED AFT XFEED ACTUATOR PER MM, OPS CHECK GOOD.
